On the density theorems of Borel and Furstenberg

Martin Moskowitz Graduate Center, The Graduate School and University Center of the Univ. of New York

TBD mathscidoc:1701.332469

Arkiv for Matematik, 16, (1), 11-27, 1977.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:02 uploaded by arkivadmin ] [ 92 downloads ] [ 0 comments ] [ Cited by 11 ]
@inproceedings{martin1977on,
  title={On the density theorems of Borel and Furstenberg},
  author={Martin Moskowitz},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203502049188278},
  booktitle={Arkiv for Matematik},
  volume={16},
  number={1},
  pages={11-27},
  year={1977},
}
Martin Moskowitz. On the density theorems of Borel and Furstenberg. 1977. Vol. 16. In Arkiv for Matematik. pp.11-27. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203502049188278.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved